Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 22 / Issue 11

available in:   PDF (20 kB) PS (115 kB)
Similar Docs BibTeX   Write a comment
Links into Future

Dear Readers,

Welcome to the fourth regular issue in 2016. As always, I’d like to thank all institutions, reviewers and authors for their valuable support and work. Please consider yourself and encourage your colleagues to submit high-quality articles to our journal. I also want to further extend our editorial board so if you are a tenured Associate Professor or above with a good publication record, please do apply for a membership in our editorial board. We are also interested in high quality proposals of special issues covering emerging topics and new trends in computer science.

In this regular issue, I am very glad to introduce 2 accepted high quality papers from authors of four different countries. Both articles have received the highest scores by the reviewers.

Motivated by the increasing interest and importance in various application domains, the first paper proposes a new all pairs shortest paths algorithm for any given regular 2D mesh topology. Vladimir Ciric, Aleksandar Cvetkovic, Ivan Milentijevic, and Oliver Vojinovic from Serbia introduce the proposed algorithm and show that they can achieve better runtime characteristics than other known algorithms at the cost of narrowing the scope of the graphs that it can process to the graphs with regular 2D topology. In a collaborative publication of Steffen Wendzel from Germany, Wojciech Mazurczyk from Poland, and Sebastian Zander from Australia, a unified description of hiding methods in network steganography is covered. The description method is based on a comprehensive analysis of the existing publications in the domain.

Enjoy reading!


Christian Gütl, Managing Editor
Graz University of Technology, Graz, Austria
Email: cguetl@iicm.edu

Page 1022